| Model Number |
G5S-80C |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
Complainant alleged that during functional testing, the device inappropriately displayed a "release shock button" message.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Additional Manufacturer Narrative
Zoll medical corporation evaluated the device and the customer's report was observed during review of the device data logs.However, the device was put through extensive testing including daily/weekly/monthly testing, on/off current testing, patient/circuit impedance testing and shock testing without duplicating the report.An internal inspection found no discrepancies.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.